# SDR AALA202202241577

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 51,224 hours, 35,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PANEL 241CC EMERGENCY LIGHT INOPERATIVE. CLEANED CONNECTOR 6714VC-A PER ESPM 20-55-50 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-17.
